# SDR FDEA201101150179

- Difficulty date: January 15, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 52,347 hours, 11,536 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, NOSE GEAR UNSAFE INDICATION. CYCLED GEAR UP/DOWN IAW QRH. UNSAFE REMAINED.  NORMAL GEAR FOR LANDING.  AT BLOCK IN , FOUND NOSE GEAR PIN STILL INSTALLED.  VERBAL CREW SAID NOT OVERSHOOT 230 KNOTS.  ALSO CHECKED L/G PINS POUCH & FOUND 3 L/G PINS: 2 MAIN & 1 CTR  & 2 STEERING PINS, (5 TOTAL).  PERFORMED OVERSPEED INSPECTION IAW MM 05-51-07-6-0.  EXCESS BYPASS PIN REMOVED FROM ACFT.   PERFORMED OVERSPEED INSPECTION IAW MM:05-51-07-6.  NO FINDINGS. ACFT OK TO CONTINUE.
